# SDR IXXA2022072006

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 149N755015
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG DOOR FORWARD LOWER ANGLE CORRODED
